Author of the publication

Improved kernels for Signed Max Cut parameterized above lower bound on (r, l)-graphs.

, , , and . Discret. Math. Theor. Comput. Sci., (2017)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Maximum Cuts in Edge-colored Graphs., , , , and . Electron. Notes Discret. Math., (2017)On the complexity of the sandwich problems for strongly chordal graphs and chordal bipartite graphs., , , and . Theor. Comput. Sci., 381 (1-3): 57-67 (2007)On the (parameterized) complexity of recognizing well-covered (r, ℓ)-graph., , , , , and . Theor. Comput. Sci., (2018)An oriented 8-coloring for acyclic oriented graphs with maximum degree 3., , , and . CTW, volume WP 13-01 of CTIT Workshop Proceedings, page 55-58. (2013)Partitioning chordal graphs into independent sets and cliques., , , and . Discret. Appl. Math., 141 (1-3): 185-194 (2004)Improved kernels for Signed Max Cut parameterized above lower bound on (r, l)-graphs., , , and . CoRR, (2015)Chordal-(k, ℓ) and strongly chordal-(k, ℓ)graph sandwich problems., , and . J. Braz. Comp. Soc., 20 (1): 19:1-19:10 (2014)Cycle transversals in bounded degree graphs., , , , and . Electron. Notes Discret. Math., (2009)On generalized split graphs., , , and . Electron. Notes Discret. Math., (2001)Partitions and well-coveredness: The graph sandwich problem., , , , , and . Discret. Math., 346 (3): 113253 (2023)